# SDR FDEA201510233325

- Difficulty date: October 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 668 hours, 24,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: G0319R
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD SHATTERED IN FLIGHT.   REPLACED THE L1 WINDOW
